# SDR CA020308011

- Difficulty date: February 22, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,118 hours
- Engine: Ge CF343A1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Rod
- Part number: 601R386493
- Condition: Broken
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT NOT PRESSURIZING ON CLIMB OUT. FLIGHT DIVERTED WITH OVERWEIGHT LANDING. FOUND MAIN PASSENGER DOOR PRESSURE VALVE PUSHROD BROKEN. PUSHROD REPLACED AND RIGGED. PRESSURIZATION CHECK AND OVERWEIGHT LANDING CHECK CARRIED OUT AS PER AMM 05-51-01.NO FAULTS FOUND.
